# SDR DALA2023070505396

- Difficulty date: July 4, 2023
- Submitted: July 5, 2023
- Operation: Air carrier
- Aircraft: N508DA
- Make and model: Airbus A320*
- Aircraft serial: 10898
- Aircraft time: 3,162 hours, 719 cycles
- System (JASC): 7931 · Engine Oil Pressure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: E

## Discrepancy

SHIP 5008 -DIV/IFSD- WHILE ENROUTE TO SAN ENGINE LOST OIL QUANTITY AND PRESSURE ON #1 ENGINE. ENGINE WAS SHUTDOWN. FOUND UNION AND AGB HOUSING WITH STRIPPED THREADS. CORRECTIVE ACTION: REPLACED AGB ASSEMBLY. OPS AND LEAK CHECK GOOD. (4814180)
